# SDR EE4Y2023031017365

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 31,761 hours, 23,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: D5746092000100
- Part serial: UNKNOW
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT WORK ORDER 00440067-17 WAS FOUND RH WING LE SLAT #2 WITH DENT ON UPPER SIDE OF RT #2 LE SLAT 6-8 OUTBOARD OF PYLON STS EA 80-2021-097 REV IR. CORRECTIVE ACTION: REPAIRED SLAT SKIN LE AREA FROM INBD TRACK+75.5MM TO INBD TRACK+104.5MM PER A320 SRM TASK 57-40-00-300-033 FIGURE 001 SHEET 1, 7 THRU 11 REV. 138 DATED 08-01-2021. SEE COOPESA JOB: A1K285, ITEM 18-11 FOR DETAILS.
